Translator Disclaimer
November 2013 Long-term survival models with latent activation under a flexible family of distributions
Vicente G. Cancho, Mário de Castro, Dipak K. Dey
Braz. J. Probab. Stat. 27(4): 585-600 (November 2013). DOI: 10.1214/12-BJPS186


In this paper, we propose a new cure rate survival model under a flexible family of distributions. Our approach enables different underlying activation mechanisms that lead to the event of interest. The number of competing causes of the event of interest follows a power series distribution. This model includes the standard mixture cure model and the promotion time cure model. The model is parametrized in terms of the cured fraction, which is then linked to covariates. We carried out a simulation study to assess some properties of our proposal. An illustrative example with a real data set is provided to illustrate the models.


Download Citation

Vicente G. Cancho. Mário de Castro. Dipak K. Dey. "Long-term survival models with latent activation under a flexible family of distributions." Braz. J. Probab. Stat. 27 (4) 585 - 600, November 2013.


Published: November 2013
First available in Project Euclid: 9 September 2013

zbMATH: 1298.62165
MathSciNet: MR3105045
Digital Object Identifier: 10.1214/12-BJPS186

Rights: Copyright © 2013 Brazilian Statistical Association


Vol.27 • No. 4 • November 2013
Back to Top